# SDR YYFA20130627001

- Difficulty date: June 27, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N305FA
- Make and model: Doug DC-9-83
- Aircraft serial: 49398
- Aircraft time: 60,646 hours, 34,168 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Aft Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFT CABIN SMOKE ALARMS ACTIVATED IMMEDIATELY AFTER TAKEOFF, ACRID ODOR OBSERVED ON FLIGHT DECK AND IN CABIN, F/A NOTIFIED FLIGHT DECK OF SMOKE.  EMERGENCY RETURN TO AIRFIELD .
